# SDR NWAA092126302

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 85,057 hours, 10,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND UPPER DECK AFT EMERGENCY SIGN INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT WAS RETURNED TO SERVICE.
